# SDR TWAA9578

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 4970 · APU Indicating System
- Part: Oil Press Sw
- Part number: 38760245
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - DURING CLIMB, APU HAD AN AUTO SHUT DOWN.  BITE CHECK SHOWED LOW OIL PRESSURE.  REPLACED LOW OIL PRESSURE SWITCH, MFG P/N 3876024-5.  APU OPERATION THEN CHECKED NORMAL.  (M)
